# SDR CKSA98074

- Difficulty date: February 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703CK
- Make and model: Boeing 747146
- Aircraft serial: 19727
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Plate
- Condition: Corroded
- Location: Rt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION FOUND PANEL O/B OF O/B ELEV ON LOWER SURFACE HAS SMALL AREA OF CORROSION.  REMOVED AND INSTALLED CORRODED FILLER PLATE IAW B747 SRM 51-10-01 AND 51-30-02 W/O 210-674.  NON-ROUTINE TASK CARD NUMBER 12915.
